Portal Perguruan Tinggi
Select Language
Simple Search

Advanced Search
Title :
Author(s) :
  • SEARCHING...

Subject(s) :
  • SEARCHING...

ISBN/ISSN :
GMD : Collection Type : Location :
OPAC

Katalog Online Perpustakaan Universitas Ma Chung Villa Puncak Tidar N-01 Malang - Jawa Timur.

DDC v.22

Klasifikasi & Katalogisasi DDC versi 22 Indonesia ICT Award 2009

Validated

Valid XHTML 1.0 Transitional
Valid CSS

Title Numerical analysis of a modified finite element nonlinear Galerkin method
Edition Volume 97, Number 4
Call Number
ISBN/ISSN 0029-599X
Author(s) Yinnian He
Huanling Miao
R.M.M. Mattheij
Zhangxin Chen
Subject(s)
Classification
Series Title Numerische Mathematik
GMD Electronic Journal
Language English
Publisher Springer Berlin / Heidelberg
Publishing Year 2004
Publishing Place Berlin / Heidelberg
Collation 32p
Abstract/Notes A fully discrete modified finite element nonlinear Galerkin
method is presented for the two-dimensional equation of Navier-Stokes type.
The spatial discretization is based on two finite element spaces XH and Xh
defined on a coarse grid with grid size H and a fine grid with grid size
h
Specific Detail Info
Image
File Attachment
LOADING LIST...
Availability
LOADING LIST...
  Back To Previous